Sainsmat

SAINSMAT is a peer-reviewed scientific open access, with ISSN: 2086-6755 (Print) and ISSN 2579-5686 (Online) published by Faculty of Mathematics and Natural Sciences, Universitas Negeri Makassar in 2012.

SAINSMAT is an-Opened Access journal and published twice a year every March and September. It publishes the research (no longer than 5 years after the draft proposed) in term of sciences and applied: mathematics, physics, chemistry, biology, sciences education, statistics, and applied sciences.


Journal Homepage Image

Vol 5, No 1 (2016): Maret

Table of Contents

Articles

Surya Amami Pramuditya
PDF
Dewi Satria AHMAR
PDF
Dieni Laylatul Zakia, Sunardi Sunardi, Sri Yamtinah
PDF
Muhammad Nurhusain, Yani Indriani
PDF
Marsa Marsa, Yusminah Hala, A. Mushawwir Taiyeb
PDF
Muliana Razak, Yusminah Hala, A. Mushawwir Taiyeb
PDF
Pujiati Pujiati, Yusminah Hala, A. Mushawwir Taiyeb
PDF
Firdaus Firdaus
PDF
Edi Syukri, Abdul Rahman, Ilham Minggi
PDF
Samsiah Samsiah
PDF